# SDR VNAA9806005

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

WHILE INBOUND TO PIT, THE AIRCRAFT WAS STRUCK BY A BIRD ON THE RIGHT HAND ENGINE NACELLE.  THE FLIGHT CONTINUED TO PIT, AND LANDED WITHOUT ANY INCIDENT.  MAINTENANCE CLEANED AND INSPECTED THE AREA IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-29-40.  NO DAMAGE WAS NOTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
